# SDR CA140904005

- Difficulty date: August 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 18,591 hours
- Engine: Lyc O320D2J
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217
- Condition: Malfunctioned
- Location: Engine
- Part time: 23 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARBURETOR WAS RUNNING EXTREMELY LEAN & IDLE MIXTURE CHANGES HAD NO EFFECT ON IDLE MIXTURE SETTING.
